[Skip to Content]
[Skip to Content Landing]
Article
April 1984

Ototoxic Effect of Erythromycin Therapy

Author Affiliations

From the Department of Otorhinolaryngology—Head and Neck Surgery, University of Michigan (Dr Schweitzer), and the Department of Otorhinolaryngology—Head and Neck Surgery, St Joseph-Mercy Hospital and the Department of Otorhinolaryngology—Head and Neck Surgery, University of Michigan Hospital (Dr Olson), Ann Arbor. Dr Schweitzer is now with Henry Ford Hospital, Detroit.

Arch Otolaryngol. 1984;110(4):258-260. doi:10.1001/archotol.1984.00800300050011
Abstract

• Thirty-two cases of sudden, symmetrical, high-frequency, sensorineural hearing loss associated with intravenous (IV) and oral erythromycin therapy have been published since 1973. We treated a patient with reversible ototoxicity associated with IV erythromycin for the treatment of legionnaire's disease.

(Arch Otolaryngol 1984;110:258-260)

×